Numerical conformal mappings onto the linear slit domain

Search this Article

Author(s)

    • AMANO Kaname
    • Department of Electrical and Electronic Engineering and Computer Science, Graduate School of Science and Engineering, Ehime University
    • OKANO Dai
    • Department of Electrical and Electronic Engineering and Computer Science, Graduate School of Science and Engineering, Ehime University
    • OGATA Hidenori
    • Department of Communication Engineering and Informatics, Graduate School of Informatics and Engineering, The University of Electro-Communications
    • SUGIHARA Masaaki
    • Department of Mathematical Informatics, Graduate School of Information Science and Technology, The University of Tokyo

Journal

  • Jpn.J.Ind.Appl.Math.

    Jpn.J.Ind.Appl.Math. 29(2), 165-186, 2012-06-01

References:  48

Codes

  • NII Article ID (NAID)
    10030784401
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09167005
  • Data Source
    CJP  CJPref 
Page Top